# SDR SWAA2014090931718

- Difficulty date: August 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD CRACKED AT BS 727 STRINGER 18A RT AT FWD LOWER HOLE POSITION.  REPAIRED CHORD IAW EA.
